# SDR SIMA20120120007

- Difficulty date: January 20, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 30,120 hours, 28,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND APU FIREWALL CRACKED UPPER RIGHT QUADRANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACEMENT OF APU FIREWALL IAW PT D OF EO EM-5300-1931.  THE AIRCRAFT RETURNED TO SERVICE.
